Nous étudions la réduction mod
We study the mod
Révisé le :
Accepté le :
Publié le :
Mots-clés : Crystalline representations, mod
@article{JTNB_2020__32_1_25_0, author = {Bhattacharya, Shalini}, title = {Reduction of certain crystalline representations and local constancy in the weight space}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {25--47}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {32}, number = {1}, year = {2020}, doi = {10.5802/jtnb.1110}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.1110/} }
TY - JOUR AU - Bhattacharya, Shalini TI - Reduction of certain crystalline representations and local constancy in the weight space JO - Journal de théorie des nombres de Bordeaux PY - 2020 SP - 25 EP - 47 VL - 32 IS - 1 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.1110/ DO - 10.5802/jtnb.1110 LA - en ID - JTNB_2020__32_1_25_0 ER -
%0 Journal Article %A Bhattacharya, Shalini %T Reduction of certain crystalline representations and local constancy in the weight space %J Journal de théorie des nombres de Bordeaux %D 2020 %P 25-47 %V 32 %N 1 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.1110/ %R 10.5802/jtnb.1110 %G en %F JTNB_2020__32_1_25_0
Bhattacharya, Shalini. Reduction of certain crystalline representations and local constancy in the weight space. Journal de théorie des nombres de Bordeaux, Tome 32 (2020) no. 1, pp. 25-47. doi : 10.5802/jtnb.1110. https://www.numdam.org/articles/10.5802/jtnb.1110/
[1] Reduction modulo
[2] Irreducible modular representations of
[3] Modular representations of
[4] Errata for my articles (perso.ens-lyon.fr/laurent.berger/articles.php)
[5] Représentations modulaires de
[6] Local constancy for the reduction mod p of 2-dimensional crystalline representations, Bull. Lond. Math. Soc., Volume 44 (2012) no. 3, pp. 451-459 | DOI | Zbl
[7] Construction of some families of 2-dimensional crystalline representations, Math. Ann., Volume 329 (2004) no. 2, pp. 365-377 | DOI | MR | Zbl
[8] Reductions of Galois representations for slopes in
[9] Reductions of Galois representations of slope
[10] Sur quelques représentations modulaires et
[11] Sur quelques représentations modulaires et
[12] Explicit reduction modulo
[13] Explicit reduction modulo
[14] Construction des représentations
[15] The weight in Serre’s conjectures on modular forms, Invent. Math., Volume 109 (1992) no. 3, pp. 563-594 | DOI | MR | Zbl
[16] Reductions of Galois representations via the mod
[17] A zigzag conjecture and local constancy for Galois representations (2019) (https://arxiv.org/abs/1903.08996v1)
[18] Reductions of Galois representations of slope
[19] A study of certain modular representations, J. Algebra, Volume 51 (1978), pp. 425-475 | DOI | MR | Zbl
[20] Congruences on binomial coefficients, Bull. Soc. Math. Grèce, N. Ser., Volume 9 (1968) no. 1, pp. 1-12 | MR | Zbl
[21] An algorithm for computing the reduction of 2-dimensional crystalline representations of
[22] On the locus of
Cité par Sources :